American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18D10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Scott Morrison and David Penneys. Constructing spoke subfactors using the jellyfish algorithm. Trans. Amer. Math. Soc. 367 (2015) 3257-3298.
Abstract, references, and article information
View Article: PDF

[2] Moshe Kamensky. Model theory and the Tannakian formalism. Trans. Amer. Math. Soc. 367 (2015) 1095-1120.
Abstract, references, and article information   
View Article: PDF

[3] Michael Eisermann. Yang--Baxter deformations and rack cohomology. Trans. Amer. Math. Soc. 366 (2014) 5113-5138.
Abstract, references, and article information   
View Article: PDF

[4] Scott Morrison and Noah Snyder. Non-cyclotomic fusion categories. Trans. Amer. Math. Soc. 364 (2012) 4713-4733.
Abstract, references, and article information   
View Article: PDF

[5] Stephan Stolz and Peter Teichner. Traces in monoidal categories. Trans. Amer. Math. Soc. 364 (2012) 4425-4464.
Abstract, references, and article information   
View Article: PDF

[6] Alain Bruguières and Alexis Virelizier. Quantum double of Hopf monads and categorical centers. Trans. Amer. Math. Soc. 364 (2012) 1225-1279. MR 2869176.
Abstract, references, and article information   
View Article: PDF

[7] Siu-Hung Ng and Peter Schauenburg. Central invariants and higher indicators for semisimple quasi-Hopf algebras. Trans. Amer. Math. Soc. 360 (2008) 1839-1860. MR 2366965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Vladimir V. Vershinin. On homological properties of singular braids. Trans. Amer. Math. Soc. 350 (1998) 2431-2455. MR 1443895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1